Some Properties of Proximate Orders for Analytic Functions
Mathematica balkanica, Tome 3 (1989) no. 1, p. 29
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a2,
author = {H. S. Kasana},
title = {Some {Properties} of {Proximate} {Orders} for {Analytic} {Functions}},
journal = {Mathematica balkanica},
pages = {29},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a2/}
}
H. S. Kasana. Some Properties of Proximate Orders for Analytic Functions. Mathematica balkanica, Tome 3 (1989) no. 1, p. 29. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a2/